# SDR R61A201309270964

- Difficulty date: September 27, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 10,785 hours, 10,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85311027111
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16P BENT IN THE AREA OF X-35.4- X-29.  MX REPAIRED STRINGER 16P, REMOVED DAMAGED PORTION OF THE STRINGER AND SPLICED NEW STRINGER IN IAW RD8/4-53-5734.
